Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Developed some rash in bottom & genital area. what could be done?

Hi , I have a baby boy who is going to turn 8 months this 28 april. He has developed some rash around his bottom & genital area. His paed advised that he is having a tummy infection and has given the below medicines.
1) colicaid
2) furoxene
3) Siloderm (ointment) to be applied
we have been following this for the last 48 hours, but unfortunately the rash doesnt seem to reduce. baby passes motions 4-5 times a day (semi-soft, greenish yellow) he is breast fed as well as has rice, malt, cerelac.
Please can you help us to understand what else needs to be done for the rash to be cured ? Many many thanks...


anxious parents
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
BREAST FEED IS NECESSARY FOR CHILD FO YEARS
I THINK HE IS NOT TOLERATING THE EXTRA SUSTANCES YOU HAVE ADDED IN THE DIET IT MAY BE RICE OR MALT
SEE AFTER WITHDRAWING THE ADDED SUBSTANCES AND SEE
AFTER THE WITHDRAWL IT WILL TAKE FEW DAYS TO COME TO NORMAL WITH THESE MEDICINES YOU ARE GIVING THESE ARE SAFE MEDICINES
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor